Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The homotopy theory of projective modules


Authors: H. Bass and S. Schanuel
Journal: Bull. Amer. Math. Soc. 68 (1962), 425-428
DOI: https://doi.org/10.1090/S0002-9904-1962-10826-X
MathSciNet review: 0152559
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10826-X